# SDR FDEA201904170824

- Difficulty date: April 17, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) BARREL NUTS HOLE BORE CORROSION. CORROSION AT RIGHT HAND WING - OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) BARREL NUT HOLE BORE (NR 10 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-09 AND EA #: 1-5750-T0346580 P1 STEP 2B.TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002-RT WING-OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.  REFER TO EA #: 1-5750-T0346580 P1 AND SNRM NR N00202 FOR WORK DETAILS.
